# SDR CALA2014100101293

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 1,732 hours, 588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 39C INOPERATIVE.  FOUND CONNECTOR KICKED LOOSE AT SEAT TRACK & SEAT LEG.  OPERATIONS CHECKED GOOD.
